# SDR SIMA201107402

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 14,804 hours, 12,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE GALLEY CENTER HAT BEAM CORRODED AT FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEA EO EM-53MR-1787 FOR REPAIRS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
